MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; KNEE UNICOMPARTIMENTAL FEMUR

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; KNEE UNICOMPARTIMENTAL FEMUR
Catalog Number 02.18.004LM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary left knee surgery on (b)(6) 2020.The patient came in reporting pain due to a loose tibial component.The cause of the loose tibial component is unknown.The surgeon revised the tibial tray and insert.The surgery was completed successfully.Presently on 25 (b)(6) 2024, the patient came in reporting pain and the cause is unknown.The surgeon revised the patient from a uni to a total knee revising the femur implanted on (b)(6) 2020 during primary knee surgery too.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 30 january 2024; lot 1910813: (b)(4) items manufactured and released on 10-mar-2020.Expiration date: 2025-02-24.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: batch reviews performed on 30 january 2024 moto partial knee 02.18.If5.09.Lm tibial insert fix s5 lm - 9mm (k162084) lot 168019: (b)(4) items manufactured and released on 24-jan-2017.Expiration date: 2021-12-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf5.Lm tibial tray fix cemented s5 lm (k162084) lot 2003446: 25 items manufactured and released on 20-jul-2020.Expiration date: 2025-07-09.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Same patient of mdr 3005180920-2021-00479, in this case we have also the patient age, 59 years old.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM
Common Device Name
KNEE UNICOMPARTIMENTAL FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18702080
Report Number3005180920-2024-00054
Device Sequence Number12566897
Product Code HSX
UDI-Device Identifier07630030895593
UDI-Public07630030895593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Catalogue Number02.18.004LM
Device Lot Number1910813
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale